Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 335, NWS Kansas City, MO

November 30, 2015Carroll County, Missouri

NWS Kansas City, MO issued this river flood warning at Nov 30, 2015, 10:23 AM CST for Carroll County, Missouri. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Nov 30, 2015, 10:23 AM CST (16:23 UTC)
Expired
Dec 1, 2015, 7:16 PM CST
In force
33 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Carroll County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wakenda Creek at Carrollton (CAXM7). The gauge peaked at 16.82 ft at Dec 1, 2015, 5:00 AM CST.

actionminormoderate510152011/3012/0112/0212/03
Action stage
10 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WGUS43 KEAX 301623
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1023 AM CST MON NOV 30 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-011623-
/O.NEW.KEAX.FL.W.0335.151130T1623Z-151201T1912Z/
/CAXM7.1.ER.151130T1606Z.151130T1800Z.151130T1912Z.UU/
1023 AM CST MON NOV 30 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Wakenda Creek at Carrollton.
* until Tuesday afternoon.
* At 10:00 AM Monday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Continue to rise to near 16.1 feet by this afternoon. 
  The river will fall below flood stage by late this afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.0   Mon 10 AM   16.1 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
4 follow-up statements
645 
WGUS83 KEAX 010103
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
703 PM CST MON NOV 30 2015
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-020103-
/O.EXT.KEAX.FL.W.0317.000000T0000Z-151203T1630Z/
/BLVM7.1.ER.151127T1941Z.151201T0600Z.151202T1630Z.NO/
703 PM CST MON NOV 30 2015

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday morning.
* At  6:45 PM Monday the stage was 28.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by 
  early Tuesday morning. The river will fall below flood stage late 
  Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   28.1   Mon 07 PM   28.6 early Tuesday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-115-117-020102-
/O.EXT.KEAX.FL.W.0319.000000T0000Z-151204T1216Z/
/SNZM7.2.ER.151127T1427Z.151128T0845Z.151203T1216Z.NO/
703 PM CST MON NOV 30 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Friday morning.
* At  6:45 PM Monday the stage was 31.8 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 32.2 feet by 
  early Tuesday afternoon. The river will fall below flood stage 
  Thursday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   31.8   Mon 07 PM   32.2 early Tuesday 
afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-020102-
/O.EXT.KEAX.FL.W.0335.000000T0000Z-151202T1549Z/
/CAXM7.1.ER.151130T1607Z.151201T0600Z.151201T1549Z.UU/
703 PM CST MON NOV 30 2015

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At  6:00 PM Monday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by 
  early Tuesday morning. The river will fall below flood stage late 
  Tuesday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.6   Mon 06 PM   17.0 early Tuesday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
214 
WGUS83 KEAX 011608
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1008 AM CST TUE DEC 1 2015
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-021608-
/O.EXT.KEAX.FL.W.0317.000000T0000Z-151203T2207Z/
/BLVM7.1.ER.151127T1941Z.151201T1430Z.151202T2207Z.NO/
1008 AM CST TUE DEC 1 2015

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At  9:45 AM Tuesday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   28.3   Tue 10 AM   28.2 this afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-021607-
/O.EXT.KEAX.FL.W.0335.000000T0000Z-151202T2043Z/
/CAXM7.1.ER.151130T1607Z.151201T1100Z.151201T2043Z.UU/
1008 AM CST TUE DEC 1 2015

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday afternoon.
* At  9:00 AM Tuesday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.7   Tue 09 AM   16.5 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
157 
WGUS83 KEAX 012028
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
228 PM CST TUE DEC 1 2015
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Platte River near Agency affecting Buchanan County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC021-022028-
/O.CON.KEAX.FL.W.0337.000000T0000Z-151203T1525Z/
/AGYM7.1.ER.151201T1950Z.151202T0600Z.151202T1525Z.NO/
228 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Platte River near Agency.
* until Thursday morning.
* At  1:30 PM Tuesday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 21.4 feet by early Wednesday morning. The river will 
  fall below flood stage by late Wednesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   19.9   Tue 01 PM   21.4 Wednesday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC033-022027-
/O.EXT.KEAX.FL.W.0335.000000T0000Z-151202T2050Z/
/CAXM7.1.ER.151130T1607Z.151201T1100Z.151201T2050Z.UU/
228 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday afternoon.
* At  2:00 PM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Tue 02 PM   15.4 this evening
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
794 
WGUS83 KEAX 020116
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
716 PM CST TUE DEC 1 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

  Platte River near Agency affecting Buchanan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-030116-
/O.EXT.KEAX.FL.W.0317.000000T0000Z-151204T2308Z/
/BLVM7.1.ER.151127T1941Z.151201T2000Z.151203T2308Z.NO/
716 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Friday afternoon.
* At  6:45 PM Tuesday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   28.3   Tue 07 PM   28.2 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC115-117-030115-
/O.EXT.KEAX.FL.W.0336.000000T0000Z-151203T1400Z/
/CHZM7.1.ER.000000T0000Z.151201T1400Z.151202T1400Z.NO/
716 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Thursday morning.
* At  6:45 PM Tuesday the stage was 26.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   26.7   Tue 07 PM   25.6 early Wednesday 
morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-030115-
/O.EXT.KEAX.FL.W.0319.000000T0000Z-151205T0140Z/
/SNZM7.2.ER.151127T1427Z.151201T2330Z.151204T0140Z.NO/
716 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Friday evening.
* At  6:45 PM Tuesday the stage was 34.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday evening.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   34.0   Tue 07 PM   33.9 early Wednesday 
morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-030115-
/O.EXT.KEAX.FL.W.0338.151202T1630Z-151205T0100Z/
/BRNM7.1.ER.151202T1630Z.151203T0600Z.151204T0100Z.UU/
716 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Grand River near Brunswick.
* from Wednesday morning to Friday evening.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.6 
  feet early Thursday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      19.6 early Thursday morning
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC021-030115-
/O.EXT.KEAX.FL.W.0337.000000T0000Z-151203T0800Z/
/AGYM7.1.ER.151201T2005Z.151202T0030Z.151202T0800Z.NO/
716 PM CST TUE DEC 1 2015

The Flood Warning continues for
  The Platte River near Agency.
* until late Wednesday night.
* At  6:30 PM Tuesday the stage was 20.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   20.7   Tue 06 PM   20.4 early Wednesday 
morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC033-020146-
/O.CAN.KEAX.FL.W.0335.000000T0000Z-151202T2050Z/
/CAXM7.1.ER.151130T1607Z.151201T1100Z.151201T2051Z.UU/
716 PM CST TUE DEC 1 2015

The Flood Warning is cancelled for
  The Wakenda Creek at Carrollton.
* At  7:00 PM Tuesday the stage was 14.9 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  2:51 PM Tuesday.
* Forecast...The river will continue to fall to 8.7 feet by Thursday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   14.9   Tue 07 PM   13.8 early Wednesday 
morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Nov 30, 5:23 AM CST, 5 hours earlier.

Area forecast discussion, Nov 30, 5:23 AM CST, 5 hours before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
523 AM CST MON NOV 30 2015

.DISCUSSION...
Issued at 331 AM CST MON NOV 30 2015

The upper level system that has been entrenched over the central
Rockies the past few days will finally be on the move today bringing
one more day of unsettled weather. The good news is the
precipitation will be in liquid form.

The upper level trough with a closed low currently centered over
Wyoming will push into Nebraska today. This will allow for surface
cyclogenesis to occur with a surface low developing over eastern
Kansas this morning. This surface low will lift north thru the day
along the Missouri River into eastern Nebraska/western Iowa by this
evening. This will force a cold front through the area and allow
rain to overspread the area yet again today. Temperatures this
morning are ranging from just above freezing near the MO/IA border
and are otherwise in the mid to upper 30s. As the surface low
develops across eastern Kansas and lifts northward, warm air will be
drawn northward as winds pick up out of the south to southwest this
afternoon. That will allow temperatures to rise into the mid 30s to
mid 40s and keep precipitation in the form of rain. By early tonight
the front will have exited the eastern CWA however with a lack of
cold air behind the front temperatures will only dip into the upper
20s to lower 30s tonight. There may be enough moisture present
tonight behind the front to see rain briefly change over to snow
across northwestern Missouri. However, model soundings suggest that
there may not be ice crystals in the snow growth zone when
temperatures drop below freezing.

The upper level low and surface low become nearly stacked across
southern Minnesota tonight. This stacked system will then slowly
push east into the Great Lake Region Tuesday through Tuesday night.
This will allow for increased cloud cover across the northern CWA.
Also, a few vort maxes will move through the area on the back side
of the low. This may be enough to allow for a few snow showers
across the northern CWA Tuesday into Tuesday night however, no
accumulations are expected. Highs Tuesday will remain cool in the
mid 30s to mid 40s.

The remainder of the forecast period looks dry with a warming trend
through the period. Wednesday will remain cool under strong
northwesterly flow aloft with highs in the upper 30s to mid 40s.
Thursday, surface high pressure will build into the region as
northwesterly flow aloft relaxes over the region. Highs Thursday
with rise to near normal into the 40s. Upper level ridging will
build into the region for Friday and Saturday which will be the
warmest days of the forecast period with highs in the mid 40s to mid
50s. Models are consistent at this time in depicting an upper low
digging into the southern Plains on Sunday. Clouds will be in the
increase ahead of this system during the day keeping highs a degree
or two cooler with the next chance of precipitation Sunday night.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 523 AM CST MON NOV 30 2015

IFR cigs with drizzle will be the rule thru 15Z...aft which steady
light rain is expected with vsbys reduced to 3SM-5SM thru 00Z. Aft
00Z rain will come to an end with cigs hovering around 1kft. Some
models are sct cigs out durg the outlook pd of the TAF however,
believe that is optimistic considering typical diurnal trends in
these types of scenarios. If we do clr out however, then fog will
become an issue. Winds will be around 5kts while veering from the
east to the SW this morning into the afternoon. This afternoon winds
will pick up out of the SW to around 10kts.

&&

.EAX Watches/Warnings/Advisories...
KS...NONE.
MO...NONE.
&&

DISCUSSION...73
AVIATION...73
Hazardous weather outlook, Nov 30, 5:17 AM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
517 AM CST MON NOV 30 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
517 AM CST MON NOV 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG ARE EXPECTED THIS MORNING...WITH LOCALIZED VISIBILITIES
UNDER ONE MILE AT TIMES. OTHERWISE...RAIN WILL OVERSPREAD THE AREA
TODAY BEFORE COMING TO AN END FROM WEST TO EAST THIS EVENING. NO
HAZARDOUS WEATHER IS EXPECTED WITH THE PRECIPITATION.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.